메뉴 건너뛰기




Volumn 430, Issue 3-4, 1998, Pages 264-273

Truncated conformal space at c = 1, nonlinear integral equation and quantization rules for multi-soliton states

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0346515697     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(98)00543-7     Document Type: Article
Times cited : (105)

References (14)
  • 6
    • 0001849757 scopus 로고
    • A. Klümper, P.A. Pearce, J. Stat. Phys. 64 (1991) 13; A. Klümper, M. Batchelor, P.A. Pearce, J. Phys. A 23 (1991) 3111.
    • (1991) J. Stat. Phys. , vol.64 , pp. 13
    • Klümper, A.1    Pearce, P.A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.